# SDR SWAA2024071910146

- Difficulty date: July 7, 2024
- Submitted: July 19, 2024
- Operation: Air carrier
- Aircraft: N8639B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60086
- Aircraft time: 33,669 hours, 16,222 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Damaged
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#6 INBOARD FLAP SUPPORT AFT FAIRING TAIL CONE HAS PULLED FASTENER<[01] REMOVED AND INSTALLED SERVICEABLE RIGHT WING #6 AFT SUPPORT FAIRING TAIL CONE PER. M.M. 27-51-18
